# SDR UALA2012111206476

- Difficulty date: November 11, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N553UA
- Make and model: Boeing 757222
- Aircraft serial: 25277
- Aircraft time: 67,112 hours, 24,941 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W3534003722
- Condition: Misrepaired
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY LIGHT TEST SWITCH WIRE W3534003722 AT BS 1656 WL 286.  TERMINAL END HAS IMPROPER CRIMP FROM PREVIOUS REPAIR.  REPLACED TERMINAL END OF AFT EMERGENCY LIGHT TEST SWITCH IAW SWPM 20-30-11, WDM 33-51-15, WIRE W3534003722.  TESTED GOOD IAW AMM 33-55-01.
